# SDR UVCA20180619001

- Difficulty date: June 15, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N705BB
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258765
- Aircraft time: 6,083 hours, 4,230 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 6,664 hours, 4,599 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 30727842
- Part serial: NA
- Condition: Leaking
- Location: Starter
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

CREW NOTICED A BRIEF CHANGE IN OIL PRESSURE FOR THE LEFT ENGINE.  THE PRESSURE CONTINUED TO STAY ABOUT 25 PSI BUT STARTED TO FLUCTUATE OVER THE NEXT HOUR.  DIVERTED,  SHUT DOWN THE LEFT ENGINE .  ON THE GROUND THE CREW NOTICED A LOT OF OIL ON THE LEFT ENGINE COWLING. FOUND THE OIL CAP IN PLACE.  SERVICED THE OIL AND PERFORMED A LEAK CHECK.  FOUND THE STARTER GENERATOR LEAKING AND REPLACED IT.  OIL PRESSURE WAS NORMAL FOR THE DURATION OF THE LEAK CHECK.
